MAUDE Adverse Event Report: Senseonics Inc. Eversense Sensor; Eversense Continuous Glucose Monitor System

Senseonics Inc. Eversense Sensor; Eversense Continuous Glucose Monitor System
Model Number 103606-600
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, senseonics was made aware of an incident where user received a glucose suspend alert which resulted in an early sensor removal.
 
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.

Brand Name
Eversense Sensor
Common Device Name
Eversense Continuous Glucose Monitor System
Manufacturer (Section D)
Senseonics Inc.
20451 seneca meadows parkway
germantown 20876 -700
Manufacturer (Section G)
Senseonics Inc.
20451 seneca meadows parkway
germantown 20876 -700
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown 20876--700
MDR Report Key50927137
Report Number3009862700-2026-03370
Device Sequence Number9509305
Product Code SBA
UDI-Device Identifier00817491024282
UDI-Public00817491024282
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number103606-600
Device Catalogue NumberFG-7500-00-301
Device Lot Number01G160S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexMale